# SDR DLM90030821

- Difficulty date: September 8, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 23,865 hours, 12,497 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495072
- Condition: Seized
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O SMOKE REPORTED IN AFT CABIN.  FOUND RT ACM FROZEN.  REPLACED ACM AND COALESCER.
